# SDR AALA961508

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 106 - EN ROUTE JFK/LHR DURING CRUISE, FIRST CLASS GALLEY NR 2 OVEN HAD DIRTY INTERIOR CAUSING SMOKE WHEN OVEN DOOR WAS OPENED.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO LHR AND LANDED WITHOUT INCIDENT.  CLEANED INTERIOR OF FIRST CLASS GALLEY NR 2 OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE NOTED.  (M)
